# SDR QXEA2021100500465

- Difficulty date: October 5, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N405QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4047
- Aircraft time: 45,734 hours, 46,183 cycles
- System (JASC): 3300 · Lighting System
- Part: Battery Pack
- Part number: ABS6138001
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY LIGHTS BATTERY PACKS ARE FAILING. REPLACED BATTERY PACKS FOR THE AFT EMERGENCY LIGHTS.
